# SDR 2023FA0000260

- Difficulty date: May 14, 2023
- Submitted: May 14, 2023
- Operation: General aviation
- Aircraft: N993JE
- Engine: Iae V2533A5
- Engine time: 20,034 hours, 3,948 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Drum
- Condition: Cracked
- Location: Engine
- Component: 9-12 Drum, Iae, V2533A5
- Component part number: 6A7546
- Stage of operation: IN
- How discovered: B
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CRACK IDENTIFIED IN THE 9-12 DRUM (LLP). ENGINE SN V18736 WAS INDUCTED FOR INVESTIGATION OF HIGH N2 VIBRATION AND PERFORMANCE LOSS. THIS IS A FIRST RUN ENGINE WITH NO PRIOR SHOP VISITS FROM NEW. DURING THE DISASSEMBLY AND INVESTIGATION OF THE HPC THE CHCEC HAS DISCOVERED A CRACK IN THE 9-12 DRUM AT THE MATING FLANGE TO THE HPC REAR SHAFT. THE CRACK IS RUNNING APPX 50% OF THE CIRCUMFERENCE OF THE DRUM AND CHCEC BELIEVES THIS IS THE CAUSE OF THE HIGH N2 VIBRATION.
